Change search
ReferencesLink to record
Permanent link

Direct link
Completeness of translates in weighted spaces on the half-line
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1995 (English)In: Acta Mathematica, ISSN 0001-5962, E-ISSN 1871-2509, Vol. 174, 1-84 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1995. Vol. 174, 1-84 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182420OAI: oai:DiVA.org:kth-182420DiVA: diva2:904411
Note

NR 20160226

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-26Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Acta Mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 5 hits
ReferencesLink to record
Permanent link

Direct link